Mississippi, 2014Hail and Damaging Wind in Mississippi, May 13, 2014
May 13, 2014 · NWS JAN · 2 events in 1 county or zone
The combination of a cold front, along with an upper level disturbance, caused a few strong storms to push northeast across parts of the region. A couple isolated instances of severe weather occurred with this activity.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a cold front, along with an upper level disturbance, caused a few strong storms to push northeast across parts of the region. A couple isolated instances of severe weather occurred with this activity.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 13, 8:20 PM CST, 18 minutes earlier.
Area forecast discussion, May 13, 8:20 PM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT TUE MAY 13 2014
.UPDATE...
EVENING SURFACE PRESSURE AND FRONTAL ANALYSIS INDICATE THE FRONT IS
SITUATED ALONG FROM A LINE FROM NATCHEZ TO GREENWOOD AND SLOWLY
MOVING THE THE E. SOME SHOWERS AND THUNDERSTORMS ARE DEVELOPING
AHEAD AND BEHIND THE FRONT WITH MORE ANAFRONTAL SHOWERS AND STORMS
EXPECTED TONIGHT AS THE FRONT MOVES TO THE E. LOCAL WRF/HRRR
INDICATE THE STORMS IN CENTRAL AND E MS WILL SLOWLY WEAKEN WHILE
INCREASED MOISTURE TRANSPORT WILL OCCUR ALONG AND BEHIND THE FRONT
IN W/NW MS. CURRENT POPS LOOK GOOD OVERALL FOR TONIGHT BUT HAD TO
INCREASE POPS AFTER 03-08Z IN THE W/NW AND IN THE FAR N BETWEEN
09-12Z. ALSO LEFT SOME SLIGHT CHANCE THUNDER IN THE W/NW UP TO 09Z
DUE TO SOME NEGATIVE SHOWALTERS IN THE AREA. ALSO INCREASED QPF
SLIGHTLY FURTHER E OVERALL. DUE TO CURRENT DEWPOINTS AND INCREASING
PRESSURE GRADIENTS/WIND OVERNIGHT...WENT CLOSE TO BLEND OF MAV/EURO
FOR LOWS OVERNIGHT BUT ADJUSTED LOWS A FEW DEGREES WARMER ALONG/E OF
A LINE FROM BROOKHAVEN TO E OF GRENADA. ADJUSTED HOURLY
TEMPS/DEWPOINTS/SKY GRIDS TO CURRENT TRENDS. REST OF THE FORECAST IS
ON TRACK. /DC/
&&
.AVIATION...
A BAND OF STORMS FROM HEZ TO HKS TO MEI WAS NOTED ON
RADAR AT 02Z. THIS BROKEN BAND WL CONTINUE MOVING NORTH THIS EVNG
AND SLOWLY DISSIPATE. ANOTHER BOUT OF PATCHY FOG AND LOW STRATUS IS
EXPECTED OVERNIGHT INTO EARLY WEDNESDAY MORNING....WITH RAIN
EXPECTED TO BEGIN MOVING INTO LOCATIONS WEST OF THE MISSISSIPPI
RIVER BY DAY BREAK. CONDITIONS WL BE SLOW TO IMPROVE WEDNESDAY
MORNING AS CONVECTION INCREASES IN COVERAGE AHEAD OF A COLD FRONT
THAT WILL MOVE THROUGH THE AREA. THE COLD FRONT SHOULD BE EAST OF
THE AREA BY WEDNESDAY EVNG. /19/22/
&&
.PREV DISCUSSION... /ISSUED 422 PM CDT TUE MAY 13 2014/
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...AFTERNOON CONVECTION
IS STARTING TO DEVELOP ACROSS THE AREA...ESPECIALLY MOVING NORTH
ACROSS THE HIGHWAY 84 CORRIDOR. EXPECT THIS TO CONTINUE THROUGH THE
REMAINDER OF THE AFTERNOON INTO EARLY EVENING. DRIER AIR PRESENT ON
THIS MORNINGS SOUNDING MAY INHIBIT SOME OF THIS
ACTIVITY...PARTICULARLY IN THE EAST. THIS ACTIVITY WILL LIKELY
DIMINISH WITH THE LOSS OF DAYTIME HEATING.
MODELS CONTINUE TO AGREE IN WEDNESDAY BEING THE WETTEST DAY OF THE
WEEK AS A COLD FRONT MOVES THROUGH THE REGION. PW VALUES SHOULD
INCREASE LATER ON THIS EVENING INTO TONIGHT WITH READINGS AROUND
1.4-1.5 INCHES. HI-RES MODELS SHOW SOME SHOWERS POSSIBLY AFFECTING
THE WESTERN PORTIONS OF THE CWA LATE TONIGHT AND EARLY WEDNESDAY
MORNING. THE EASTERN HALF OF THE CWA WILL LIKELY HAVE THE LEAST
AMOUNT OF CLOUDS EARLY AND BE ABLE TO HEAT UP BETTER. IN THIS
AREA...IT IS CONCEIVABLE THAT THERE COULD BE A FEW STRONG TO SEVERE
STORMS DURING THE AFTERNOON HOURS AS THE BEST FORCING FROM THE FRONT
MOVES THROUGH THAT REGION ALONG WITH THE BEST INSTABILITY. LAPSE
RATES ARE MARGINAL AS IS LOW LEVEL SHEAR BUT WE COULD SEE SOME GUSTY
WINDS AND SMALL HAIL WITH THE STRONGEST STORMS. WILL KEEP A LIMITED
CONFIDENCE THRESHOLD WITH THIS IN THE HWO AND GRAPHICS.
MODELS CONTINUE TO BRING THE FRONT THROUGH BY EARLY EVENING ON
WEDNESDAY WITH SOME LIGHT ANAFRONTAL RAIN OR MID CLOUD DECK TRYING
TO SQUEEZE OUT SOME RAIN. THE UNSEASONABLY STRONG UPPER TROUGH WILL
SWING THROUGH DURING THURSDAY. THIS WILL BRING A MUCH MUCH MORE
PLEASANT DAY TO THE REGION WITH DRIER AIR FILTERING IN(PW VALUES
AROUND 0.30-0.40 INCHES) AND TEMPERATURES IN THE LOWER 70S AND EVEN
SOME UPPER 60S THURSDAY. OVERNIGHT LOWS BEHIND THE FRONT THURSDAY AND
FRIDAY MORNINGS WILL ACTUALLY BE IN THE 40S AREAWIDE. TEMPERATURES
FOR THE LATTER PORTION OF THE WEEK WILL BE SOME 10-15 DEGREES BELOW
NORMAL AND WE MAY FLIRT WITH SOME RECORD COLD HIGHS ON THURSDAY. /28/
.LONG TERM...FRIDAY THROUGH EARLY NEXT WEEK...FRIDAY AND SATURDAY...THERE
IS SOME UNCERTAINTY REGARDING RAIN CHANCES AS GUIDANCE INDICATE WEAK
MID LEVEL SHORTWAVE ENERGY MOVING THROUGH THE CYCLONIC FLOW ALOFT.
THIS COULD HELP TO INITIATE SHOWERS AND PERHAPS A FEW THUNDERSTORMS
ALONG A WEAK FRONTAL BOUNDARY OVER NORTHERN PORTIONS OF THE
ARKLAMISS...ESPECIALLY DURING THE DAYLIGHT HOURS FRIDAY INTO SATURDAY
ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR - HAVE MADE SLIGHT
ADJUSTMENTS TO GUIDANCE POPS TO REFLECT THIS THINKING. IN ANY
CASE...RAINFALL DURATIONS SHOULD BE BRIEF AND NO STRONG/SEVERE STORMS
ARE ANTICIPATED.
GOING THROUGH SUNDAY INTO EARLY NEXT WEEK...A GRADUAL WARMING TREND
WILL CONTINUE AS A MID LEVEL RIDGE CROSSES THE PLAINS STATES AND
BEGINS TO BUILD OVER THE MS VALLEY. INCREASING ANTICYCLONIC FLOW AND
SUBSIDENCE WILL KEEP THE WEATHER DRY WITH HIGH TEMPERATURES RISING
TO ABOVE NORMAL CLIMATIC VALUES. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 66 76 45 68 / 33 66 23 8
MERIDIAN 66 81 47 71 / 33 78 47 10
VICKSBURG 63 69 44 69 / 70 56 17 7
HATTIESBURG 67 81 49 73 / 24 69 27 13
NATCHEZ 63 69 46 69 / 52 45 11 10
GREENVILLE 61 67 45 69 / 82 82 20 6
GREENWOOD 63 67 43 69 / 61 76 25 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
DC/19/22/28/EC
Hazardous weather outlook, May 13, 1:01 PM CST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT TUE MAY 13 2014
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-
040>042-047-048-053-054-059>066-072>074-141915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-
WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
201 PM CDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.
.DAY ONE...TONIGHT AND WEDNESDAY...
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.
MSZ026>033-036>039-043>046-049>052-055>058-141915-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-
RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
201 PM CDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.
.DAY ONE...TONIGHT AND WEDNESDAY...
SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...WEDNESDAY
A COLD FRONT WILL MOVE EAST ACROSS THE OUTLOOK AREA WEDNESDAY AFTERNOON
PRODUCING SHOWERS AND THUNDERSTORMS. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...MAINLY BETWEEN NOON AND 7 PM
WEDNESDAY. WIND GUSTS OF 60 MPH WILL BE POSSIBLE WITH THE MOST
INTENSE STORMS...BUT SMALL HAIL CANNOT BE RULED OUT.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY...
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION WEDNESDAY
AFTERNOON.
19
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
STORM PREDICTION CENTER (SPC)...
WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 13, 3:46 PM CST, 4 hours 52 minutes before
LAZ015-023-132245-
RICHLAND LA-FRANKLIN LA-
446 PM CDT TUE MAY 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT TUE MAY 13 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 15 MILES SOUTHWEST OF LIDDIEVILLE
AT 446 PM CDT...MOVING NORTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL FRANKLIN AND SOUTHWESTERN RICHLAND PARISHES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3229 9183 3210 9165 3197 9188 3199 9191
3204 9191 3207 9193 3209 9192 3210 9188
3214 9190 3216 9190 3216 9198 3217 9199
TIME...MOT...LOC 2146Z 231DEG 18KT 3200 9203
MMESpecial weather statement, May 13, 5:48 PM CST, 2 hours 50 minutes before
MSZ056-057-065-066-140050-
SMITH MS-JONES MS-JASPER MS-COVINGTON MS-
648 PM CDT TUE MAY 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT TUE MAY 13 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 14 MILES SOUTHEAST OF TAYLORSVILLE AT
648 PM CDT...MOVING NORTHWEST AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN
JONES AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3189 8964 3200 8933 3168 8919 3159 8938
TIME...MOT...LOC 2348Z 152DEG 20KT 3167 8931
MME
Special weather statement, May 13, 7:53 PM CST, 45 minutes before
MSZ050-056-140255-
SMITH MS-SCOTT MS-
853 PM CDT TUE MAY 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT TUE MAY 13 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF HOMEWOOD AT 853 PM
CDT...MOVING NORTH AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN SCOTT AND NORTH CENTRAL SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3253 8974 3257 8944 3218 8945 3218 8966
TIME...MOT...LOC 0153Z 171DEG 18KT 3225 8956
MME
Special weather statement, May 13, 8:00 PM CST, 38 minutes before
LAZ023>026-MSZ059-060-140300-
ADAMS MS-JEFFERSON MS-TENSAS LA-FRANKLIN LA-CONCORDIA LA-CATAHOULA LA-
900 PM CDT TUE MAY 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT TUE MAY 13 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF WATERPROOF AT 900
PM CDT...MOVING NORTH AT 15 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN JEFFERSON AND EXTREME NORTH CENTRAL ADAMS
COUNTIES...AND EXTREME EAST CENTRAL CATAHOULA...EXTREME NORTHEASTERN
CONCORDIA...SOUTHEASTERN FRANKLIN AND SOUTHERN TENSAS PARISHES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3207 9151 3200 9120 3168 9133 3175 9158
TIME...MOT...LOC 0200Z 195DEG 12KT 3179 9144
MME
Special weather statement, May 13, 8:14 PM CST, 24 minutes before
MSZ048-140315-
HINDS MS-
914 PM CDT TUE MAY 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT TUE MAY 13 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF RAYMOND AT
914 PM CDT...MOVING NORTH AT 15 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3235 9061 3236 9029 3211 9045 3214 9060
TIME...MOT...LOC 0214Z 186DEG 14KT 3216 9050
MME
Thunderstorm Wind, Hinds
- When
- May 13, 8:38 PM CST
- Where
- Hinds County, 0.9 mi SE of Raymond
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.260, -90.420
Multiple trees were blown down across three roads.
Hail, Hinds
- When
- May 13, 9:05 PM CST
- Where
- Hinds County, 1.36 mi WNW of Clinton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.340, -90.350
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, May 13 to 22, 20146 injured · $29 million · 8 events
- Flash Flooding in New York, May 13 to 14, 2014$11 million · 13 events
- Flash Flooding in New York, May 13, 2014$6.9 million · 10 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$168,000 · 1.75 in hail · 47 events
- Flash Flood and Damaging Winds in Michigan, May 13, 2014$234,000 · 65 kt wind · 23 events
- Flash Flooding and Hail in New York, May 13, 2014$290,000 · 1.5 in hail · 12 events
- Flash Flooding and Hail in West Virginia, May 13 to 14, 2014$105,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Indiana, May 13, 2014$85,000 · 65 kt wind · 4 events
- Damaging Wind in Kentucky, May 13, 2014$30,000 · 50 kt wind · 1 event
- Rip Currents in Florida, May 13, 20141 injured · 2 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$10,000 · 2 in hail · 10 events
- Hail in Kentucky, May 13, 2014$15,000 · 1.25 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 511436, 511435.